# SDR SROM200300008

- Difficulty date: January 7, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gusset
- Part number: 65522631017
- Condition: Gouged
- Location: Nr 1 Tailpipe Fa
- Part time: 32,248 hours, 32,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NUMBER ONE ENGINE O/B FIXED FAIRING AFT UPPER GUSSET GOUGED.  REPAIRED #1 ENGINE O/B FIXED FAIRING AFT UPPER GUSSET PER SRM 54-10-1, 51-20-1 AND 51-30-2.  MINOR REPAIR
